# SDR 96FDEA00251

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Double Drilled
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 0683, FOUND BS 600 FLOOR BEAM, BL 0 WL 208 TO HAVE DOUBLE HOLE.  *S/D*  REPAIRED FLOOR BEAM BS 600, BL 0, WL 208 IAW FEDEX SRM 53-10-8, HOLE PER SRM 53-10-8.
